# SDR CA990330045

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Part number: 840504
- Condition: Chafed
- Location: Prox Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CURVED FORWARD LEADING EDGE OF FLAP COMES INTO CONTACT TO VERTICALLY MOUNTED PROXIMITY SWITCH AND RUBS SURFACE OF WIRE BUNDLE.
